# SDR SWIA202163040

- Difficulty date: October 27, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RH INBOARD FLAP INBOARD VANE CAP  LEADING EDGE      (C-CHECK RO 12/04/2021)    REMOVED AND INSTALLED NEW RH INBOARD FLAP INBOARD VANE CAP  LEADING EDGE  REF CRJ-200-SRM 51-42-13 AND DRAWING 601R14302 REV E . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
